Jump to content
CrazyBoards.org

Recommended Posts

So I've tried:

Typical: Haldol, Navane

Atypical: Abilify (Allergic), Seroquel (Allergic), Zyprexa, Geodon, Risperdal (currently on)

I know theres Clozaril.

What else? I had no shakes with Navane but haldol made me shake like freaking crazy.

I've been on up to 280mg of Geodon a day, and I think 20mg of Zyprexa a day. I was thinking about maybe re-introducing Seroquel and trying it again. Even though I had what I think was an allergic reaction.

I'm hallucinating really bad. Its interrupting my day. The haldol helped... but It literally HURT I was shaking so bad. Maybe the Navane would be worth another try? Or the Seroquel? Thoughts?

Oh, and I'm currently on 4mg of Risperdal. I'm calling my doc on monday to get it increased. *sigh* now just to make it through the damn weekend. I wish I would have woken up at 9:15 and made the call. ;)

Link to comment
Share on other sites

Well, personally if I were in youre shoes, I'd increase the Risperdal.

But that's a no-no.

Well, she's increasing the risperdal, she said that.

Kaylani, we've been here before. More than once. You KNOW what's out there. If what you're taking isn't working talk to the doc. The doc knows. We're not doctors. If your case is so bad, there ain't shit else anyone on the net can do to help. Myself, at this point, I'm all for playing around old skool (and I speak on behalf of my fiancee, whose doc just keeps throwing more geodon at her, which doesn't help, and she's been on damn near everything else, so don't act like I'm talking out my ass here).

Quite frankly, if you're allergic to stuff, or get the shakes too bad (and there's nothing that can counteract that) than you just have to move on to whatever else is in the book. And as I said--your doc knows what that is.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...